MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0704517
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported "aptus tourguide steerable sheath broke during use.Sheath separated from the handle.Packaging and sheath pieces saved at or control desk.Substitute item was used for the remainder of the procedure.At this time we do not know the lot number for this specific sample.".
 
Additional Manufacturer Narrative
The device was used in treatment.Several attempts were made to obtain this destino twist for analysis, but was not successful.Therefore, the clinical observation could not be confirmed, and the exact cause of the product issue cannot be determined.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The following controls are in place to mitigate the reported product issue the destino twist is inspected per inspection 4d-51-028x-e (destino steerable guiding sheath in-process and final inspection).Visual inspection: with naked eyes, inspect outer hub for cracks, sinking, or unfilled areas and reject hubs that are not smooth because of those reasons inspect outer hub for excessive pinch or flash.Reject for excessive pinch or flash on hub.Any acceptable flash must be firmly attached.Verify the presence of chamfer and roundness of parts.Using the microscope 10x, check the inside of the hub and reject for flash and protruding sharp edges with the naked eye from 12-18", inspect molded hub for proper shape pull on the hub and the shaft verifying proper attachment without damaging shaft while pulling.Reject if the hub is loose from the shaft.Handle assembly verify the handle grip overmold has the correct logo per model specified on work order/traveler.Verify the two sides of the handle have minimal gaps.If the gap affects the function of the handle, reject the unit.Using the deflection inspection fixture, verify the centerline of the sheath meets the applicable deflection criteria.For destino twist models (ni- directional), reject the unit as "open deflection" if the deflection angle does not reach of 180° ± 10 in one direction.For destino twist models (uni-directional), reject the unit if the planarity measurement is greater than 8mm.Ifu : use the steerable sheath only with compatible transvenous devices.Use the appropriate size sheath for the size of the transvenous device being utilized.Consequences of using the steerable sheath with incompatible devices may include the inability to deliver the transvenous device or damage to the transvenous device during delivery.Deflecting and straightening the steerable sheath: twist the deflection collar slowly and carefully to deflect the distal tip.Caution: the sheath will deflect at the speed which the deflection collar is turned.Avoid rapid deflection that may cause vessel damage.When the desired deflection point or site access is achieved, stop turning the deflection collar.Caution: to ensure retention of the desired deflection position(s), avoid contact with the deflection collar that may cause the sheath to change deflection shape.Caution: when in the deflected position, the steerable guiding sheath should not be rotated while encountering resistance since that could severely damage the vessel, heart chamber, or anatomy of the patient based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279352511
MDR Report Key15816376
Report Number1035166-2022-00119
Device Sequence Number12221853
Product Code DYB
UDI-Device Identifier00850232006062
UDI-Public00850232006062
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTG0704517
Device Catalogue NumberTG0704517
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown